Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro/SUICIDE

Posted by ctc on October 15, 2003, at 16:37:40

In reply to Re: Lexapro/SUICIDE stjames, posted by Mariposa on October 14, 2003, at 23:58:39

Just wanted all to know - the 39 tablets of Lexapro (taken in hot tea) did nothing...just let me get some sleep I needed. On the one hand, I am deeply disappointed; I was so ready to pack it in. On the other, I got to see an other sunrise. I just wonder what the damn drug was supposed to do to help me out.

Whole thing came about because of a new shrink who was treating me as a number and when I pointed out he had also prescribed a med I had been taking but at 1/3 the dose, became very haughty as though I had made the mistake. Second time he had done this...made a mistake in prescription.

He was also incredible rude to my case manager who was sitting in with me during the "consulatation".

My other psychiatrist (in another state) always addressed any change in my meds and let me know what to expect.

I am totally non-confrontational but today put in calls to him and my case manager about my terrible disappointment in him.

I deeply apologize for any concern I caused...I will keep my mouth shut and sign off.

> > > Will be more careful in the future, and thanks again for your guidance on this!!~~~8|8
> >
> > Your heart is in the right place, you wanted to help. That is what matters, to me.
> >
> > It is very hard to realize there is nothing we can do to make someone better. They have to want it. All we can do is support them getting help.
> >
> > Often I feel like we have to just cross our fingers and watch what happens, happen. Doing something "feels" better, but the issues are so frigging complex. Too complex for one person to take on themselves.
>
> Hit the Nail on the head....you understand and are eloquent besides, I appreciate what you have done for me, and I will remember your advice. Thanks again!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ctc thread:269107
URL: http://www.dr-bob.org/babble/20031015/msgs/269737.html